Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 495275, 8 pages
http://dx.doi.org/10.1155/2014/495275
Research Article

Permanence and Extinction of a Stochastic Delay Logistic Model with Jumps

1Department of Mathematics, Harbin Institute of Technology (Weihai), Weihai 264209, China
2School of Science, Qingdao Technological University, Qingdao 266520, China

Received 3 October 2013; Revised 10 December 2013; Accepted 25 December 2013; Published 16 February 2014

Academic Editor: Asier Ibeas

Copyright © 2014 Chun Lu and Xiaohua Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. I. Freedman and J. Wu, “Periodic solutions of single-species models with periodic delay,” SIAM Journal on Mathematical Analysis, vol. 23, pp. 689–701, 1992. View at Google Scholar
  2. Y. Kuang and H. L. Smith, “Global stability for infinite delay Lotka-Volterra type systems,” Journal of Differential Equations, vol. 103, no. 2, pp. 221–246, 1993. View at Publisher · View at Google Scholar · View at Scopus
  3. X. He and K. Gopalsamy, “Persistence, attractivity, and delay in facultative mutualism,” Journal of Mathematical Analysis and Applications, vol. 215, no. 1, pp. 154–173, 1997. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Golpalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, Kluwer Academic, Dordrecht, The Netherlands, 1992.
  5. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, 1973.
  6. F. Wei and K. Wang, “The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 516–531, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. Q. Meng and H. Jiang, “Robust stochastic stability analysis of Markovian switching genetic regulatory networks with discrete and distributed delays,” Neurocomputing, vol. 74, no. 1–3, pp. 362–368, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. X. Li, A. Gray, D. Jiang, and X. Mao, “Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regime switching,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 11–28, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Chunyan, J. Daqing, S. Ningzhong, and D. O'Regan, “Existence, uniqueness, stochastic persistence and global stability of positive solutions of the logistic equation with random perturbation,” Mathematical Methods in the Applied Sciences, vol. 30, no. 1, pp. 77–89, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Liu and K. Wang, “Population dynamical behavior of Lotka-Volterra cooperative systems with random perturbations,” Discrete and Continuous Dynamical Systems, vol. 33, pp. 2495–2522, 2013. View at Google Scholar
  11. J. Bao, X. Mao, G. Yin, and C. Yuan, “Competitive LotkaVolterra population dynamics with jumps,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 17, pp. 6601–6616, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. J. Bao and C. Yuan, “Stochastic population dynamics driven by Lévy noise,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 363–375, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Liu and K. Wang, “Dynamics of a Leslie-Gower Holling-type II predatorprey system with Levy jumps,” Nonlinear Analysis: Theory, Methods & Applications, vol. 85, pp. 204–213, 2013. View at Google Scholar
  14. M. Liu and K. Wang, “Stochastic Lotka-Volterra systems with Levy noise jumps,” Journal of Mathematical Analysis and Applications, vol. 410, pp. 750–763, 2014. View at Google Scholar
  15. D. Applebaum, Levy Processes and Stochastics Calculus, Cambridge University Press, 2nd edition, 2009.
  16. R. Situ, Theory of Stochastic Differential Equations with Jumps and Applications, Springer, 2005.
  17. N. Jacob, Y. Wang, and C. Yuan, “Stochastic differential delay equations with jumps, under nonlinear growth condition,” Stochastics, vol. 81, pp. 571–588, 2009. View at Google Scholar
  18. J. Bao and C. Yuan, “Comparison theorem for stochastic differential delay equations with jumps,” Acta Applicandae Mathematicae, vol. 116, no. 2, pp. 119–132, 2011. View at Publisher · View at Google Scholar · View at Scopus
  19. C. Yuan and X. Mao, “Stability of stochastic delay hybrid systems with jumps,” European Journal of Control, vol. 16, no. 6, pp. 595–608, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. B. Oksendal and A. Sulem, Applied Stochastic Control of Jump Diffusions, Springer, Berlin, Germany, 2005.
  21. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland Publishing Company, Amsterdam, The Netherlands, 1981.
  22. R. Lipster, “A strong law of large numbers for local martingales,” Stochastics, vol. 3, pp. 217–228, 1980. View at Google Scholar
  23. H. Kunita, “Itô's stochastic calculus: Its surprising power for applications,” Stochastic Processes and their Applications, vol. 120, no. 5, pp. 622–652, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. M. Liu and K. Wang, “Analysis of a stochastic autonomous mutualism model,” Journal of Mathematical Analysis and Applications, vol. 402, pp. 392–403, 2013. View at Google Scholar
  25. X. Li and X. Mao, “Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems, vol. 24, no. 2, pp. 523–545, 2009. View at Google Scholar · View at Scopus
  26. C. Lu and X. H. Ding, “Persistence and extinction for a stochastic logistic model with infinite delay,” Electronic Journal of Differential Equations, vol. 262, pp. 1–16, 2013. View at Google Scholar
  27. M. Liu and K. Wang, “Persistence and extinction in stochastic non-autonomous logistic systems,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 443–457, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. P. Protter and D. Talay, “The Euler scheme for Lévy driven stochastic differential equations,” The Annals of Probability, vol. 25, no. 1, pp. 393–423, 1997. View at Google Scholar · View at Scopus
  29. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, 2006.